HAMILTON-JACOBI THEORY OF CONTINUOUS SYSTEMS


GULER Y.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.100, no.2, pp.251-266, 1987 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 100 Issue: 2
  • Publication Date: 1987
  • Doi Number: 10.1007/bf02722896
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.251-266